# SDR ABXA010745

- Difficulty date: February 13, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,859 hours, 81,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99577395
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FRAME SPLICE ANGLE ON AFT SIDE OF FRAME AT STATION 943, ABOVE LONGERON 29 LEFT. REPLACED SPLICE ANGLE IAW DC-9 SRM 51-30-5.
